# SDR UPS99229345

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, BULKHEAD BS 740 TENSION TIE BRACKET FOUND CORRODED.  REMOVED BRACKET IAW SRM 51-30-02 IAW SRM, RE-INSTALLED NEW BRACKET IAW SRM 51-30-02, RE-INSTALLED BOLTS IAW MM 20-80-01.
